Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Two-dimensional nonlinear boundary value problems for elliptic equations

Author: Gary M. Lieberman
Journal: Trans. Amer. Math. Soc. 300 (1987), 287-295
MSC: Primary 35J65; Secondary 35B65
MathSciNet review: 871676
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Boundary regularity of solutions of the fully nonlinear boundary value problem

$\displaystyle F(x,u,Du,{D^2}u) = 0\quad {\text{in}}\;\Omega ,\qquad G(x,u,Du) = 0\quad {\text{on}}\;\partial \Omega $

is discussed for two-dimensional domains $ \Omega $. The function $ F$ is assumed uniformly elliptic and $ G$ is assumed to depend (in a nonvacuous manner) on $ Du$. Continuity estimates are proved for first and second derivatives of $ u$ under weak hypotheses for smoothness of $ F$, $ G$, and $ \Omega $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65, 35B65

Retrieve articles in all journals with MSC: 35J65, 35B65

Additional Information

Keywords: Elliptic equations, boundary value problems, two-dimensional, boundary regularity
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society